Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2014, 10:45 AM CDT for 22 counties in Minnesota. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 10:45 AM CDT (15:45 UTC)
- Expired
- Jun 19, 2014, 12:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Twin Cities, MN
All 22 counties
Anoka County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Hennepin County, MN, Isanti County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, McLeod County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Scott County, MN, Sibley County, MN, Swift County, MN, Washington County, MN, Wright County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 82 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 3.8 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WWUS83 KMPX 191545
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 AM CDT THU JUN 19 2014
MNZ051>070-073>077-191745-
ANOKA-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANDIYOHI-
LAC QUI PARLE-LE
SUEUR-MCLEOD-MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
SHERBURNE-SIBLEY-SWIFT-WASHINGTON-WRIGHT-YELLOW MEDICINE-
1045 AM CDT THU JUN 19 2014
...GUSTY EAST WINDS IN THE WAKE OF STORMS COULD LEAD TO DOWNED TREES...
EAST TO SOUTHEAST WINDS WILL GUST TO AROUND 40 MPH ACROSS MUCH OF THE
AREA IN THE WAKE OF SHOWERS AND THUNDERSTORMS WHICH MOVED THROUGH
OVERNIGHT INTO THIS MORNING. DUE TO THE HEAVY RAIN AND SATURATED GROUND
CONDITIONS... TREES COULD COME DOWN MUCH MORE EASILY THAN WOULD
NORMALLY BE THE CASE.
BE VERY CAREFUL IF VENTURING OUTSIDE WHILE GUSTY WINDS ARE OCCURRING...
ESPECIALLY IF NEAR LARGE TREES IN AREAS WHERE THE GROUND IS
PARTICULARLY SATURATED.
LAT...LON 4527 9646 4519 9612 4541 9612 4541 9523
4509 9477 4509 9425 4543 9351 4573 9351
4573 9286 4558 9288 4544 9264 4463 9274
4426 9349 4415 9405 4427 9436 4411 9437
4410 9501 4432 9560 4462 9561 4463 9646
TIME...MOT...LOC 1543Z 180DEG 0KT 4475 9379
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 7:13 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 19, 7:13 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 AM CDT THU JUN 19 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM CDT THU JUN 19 2014
ANOTHER ACTIVE NIGHT IS WINDING DOWN...AND FOR THE SECOND NIGHT IN A
ROW WE SAW SOME PRETTY IMPRESSIVE RAINFALL TOTALS RESULT FROM
TRAINING THUNDERSTORMS. TUESDAY NIGHT WAS MANKATO...AND LAST NIGHT
IT WAS WOOD LAKE...WHERE RADAR ESTIMATES SHOW 6 TO 7 INCHES OF RAIN
FELL...AND MUCH OF THAT CAME WITHIN THE FIRST 3 HOURS OF IT STARING
TO RAIN. UNFORTUNATELY...THE ATMOSPHERE THAT HELPED ALLOW THAT TO
HAPPEN WITH PWATS AOA 1.75" AND FREEZING LEVELS ABOVE 15K ARE STILL
IN PLACE AND WILL REMAIN SO UNTIL A COLD FRONT CURRENTLY BACK OVER
ERN SODAK CLEARS THE AREA TONIGHT.
FOR THIS MORNING...THE RAP SHOWS THE LLJ BECOMING BIFURCATED...WITH
ONE SEGMENT SAGGING SE ACROSS IA TOWARD NRN IL...WHILE ANOTHER
SECTION WILL BE ANGLING FROM SRN MN BACK TOWARD ERN NODAK. YOU CAN
SEE THE IMPACTS OF THIS LLJ SLIT OVER THE LAST HOUR ON REGIONAL
RADARS AS ACTIVITY HAS REALLY STARTED TO BECOME FOCUSED OVER NE IA.
THE SEGMENT OF THE LLJ DEVELOPING FARTHER TO THE NORTHWEST IS
HELPING FORCE AN INTENSE LINE OF STORMS CURRENTLY RACING NORTH
ACROSS ERN SODAK. WHAT THIS MEANS FOR THE MPX CWA IS THE CLUSTER OF
STORMS OVER ERN MN WILL BEGIN TO SLOWLY DIMINISH ACROSS WRN WI THIS
MORNING AS IT LOSES ITS LLJ FEED...WITH THE WRN LLJ SEGMENT
FOCUSING ACTIVITY INTO NW MN THIS MORNING. THIS WILL SEND US INTO
ANOTHER PRECIP BREAK PERIOD THAT WILL START BETWEEN 15 AND 18Z.
UNFORTUNATELY...THIS BREAK WILL BE VERY SHORT LIVED. AS THE SODAK
FRONT WORKS INTO WRN MN THIS AFTERNOON...CURRENT EXPECTATION IS THAT
YET ANOTHER LINE OF THUNDERSTORMS WILL DEVELOP NEAR A RWF/AXN LINE
BETWEEN 18Z AND 20Z THAT WILL THEN WORK EAST THROUGH THE OVERNIGHT
HOURS. MOST CAMS SHOW THIS SCENARIO PLAYING OUT...BUT THE SPC AND
ARW WRFS SHOW VERY LITTLE CONVECTION FORMING ALONG THE FRONT.
ALTHOUGH THE CURRENT FORECAST WEIGHS HEAVILY ON THE CONVECTING
MAJORITY...YOU CAN NOT COMPLETELY RULE OUT THE MORE LIMITED
SOLUTIONS DEPENDING ON HOW MUCH CONVECTION TONIGHT CAN OVERTURN THE
ATMOSPHERE. IF ENOUGH OVERTURNING OCCURS...THEN THOSE LIMITED
ACTIVITY SOLUTIONS MAY BE CORRECT. HOWEVER...WITH THE LOSS OF THE
MID LEVEL WARM AIR CAP...PREFER THE SOLUTIONS THAT SHOW ANOTHER
ROUND OF CONVECTION DEVELOPING ALONG THE BOUNDARY THIS AFTERNOON.
FOR THE SEVERE POTENTIAL...THINKING THE THREAT...THOUGH STILL
THERE...WILL NOT BE AS GREAT AS THE LAST COUPLE OF DAYS. ONE BIG
REASON IS THAT THE 5K TO 6K J/KG OF MLCAPE IN THE WARM SECTOR SEEN
TUESDAY AND WEDNESDAY WILL BE REPLACED BY A MUCH MORE MODEST 1K TO
2K J/KG TODAY. IN ADDITION...0-6KM SHEAR WILL BE RANGING FROM 35-40
KTS NEAR THE MN/SD BORDER /CLOSER TO THE UPPER LOW/ TO LESS THAN 20
KTS OVER WRN WI. THE ONE THING THAT IS BETTER TODAY THAN WHAT WE SAW
YESTERDAY ARE THE DYNAMICS AS A NEGATIVELY TILTED TROUGH APPROACHES
WRN MN BY 00Z WITHIN THE RIGHT ENTRANCE REGION OF A 70+ KT LLJ. MORE
BOUNDARY PARALLEL SHEAR THIS AFTERNOON FAVORS A LINEAR CONVECTIVE
MODE. THE MAIN THREAT WILL LIKELY BE DAMAGING STRAIGHT LINE
WINDS...AS THE SMALLER CAPES AND LINEAR MODE SHOULD BOTH HELP TO
SUPPRESS THE HAIL AND TORNADO THREATS /AS COMPARED TO THE LAST
COUPLE OF DAYS/.
THOUGH UNDER NORMAL CIRCUMSTANCES...A FRONT LIKE THIS AFTERNOONS
WOULD NOT TYPICALLY GARNER A FLASH FLOOD WATCH...THIS IS NOT A
TYPICAL SITUATION AS ALL BUT THE NRN TIER OF THE MPX CWA HAS SEEN 4
TO 10 INCHES OF RAIN SINCE FRIDAY ON TOP OF WHAT WAS ALREADY ONE OF
THE WETTEST STARTS TO A YEAR ON RECORD. WITH ONLY A SMALL BREAK IN
THE HEAVY RAINFALL EXPECTED...EXTENDED THE FLASH FLOOD WATCH OUT IN
TIME TO 6Z TONIGHT WEST OF I-35 AND TO 12Z TONIGHT EAST OF I-35. THE
WATCH WAS ALSO EXPANDED NORTH TO INCLUDE THE AREAS THAT HAVE
RECEIVED 3+ INCHES OF RAIN SINCE FRIDAY. ALSO ENDED THE WATCH AT 15Z
FOR THE FAR WRN COUNTIES...AS THE NEXT ROUND OF PRECIPITATION LOOKS
TO START OVER OR JUST EAST OF THOSE COUNTIES...SO CURRENT
EXPECTATIONS ARE THAT THE HEAVY RAIN THREAT WILL SHIFT EAST OF THOSE
COUNTIES AFTER THIS MORNING.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 413 AM CDT THU JUN 19 2014
A DRIER POST FRONTAL AIR MASS IS EXPECTED BY FRIDAY MORNING ACROSS
THE FORECAST AREA WITH A SURFACE ACROSS CENTRAL AND EASTERN WI. WE
THINK THERE IS A DECENT CHANCE AT SUNSHINE AND MODEST W-SW FLOW
COMBINED WITH 16-19 C AT 850 MB TEMPS SHOULD YIELD HIGHS WELL INTO
THE 80S ACROSS MOST OF THE FORECAST AREA /WESTERN WI SHOULD BE A
FEW DEGREES COOLER THAN MN/. BY SATURDAY MORNING THE TROUGH ACROSS
THE NORTHERN HIGH PLAINS SHOULD BUILD SOUTH AND MOISTURE RETURN
SHOULD BRING PWATS BACK UP NEAR 1.5-1.75" IN THE FAR WESTERN
FORECAST AREA. THE RETURN OF WEAK 925-850MB MOISTURE TRANSPORT AND
FGEN BACK ACROSS NORTHERN NE AND EASTERN SD COULD MEAN A FEW
THUNDERSTORMS MAKE IT INTO WESTERN MN ON SATURDAY...BUT THE BETTER
FOCUS IS IN THE STATES THAT BORDER MN TO THE SOUTH AND WEST. THE
PRECIP SIGNAL ON SUNDAY IS MUDDLED WITH A SURFACE TROUGH AND AN
INCREASE IN CONVERGENCE AND OMEGA...BUT WE CAN'T PIN DOWN AN AREA
TO FOCUS POPS/WEATHER AT THIS TIME. AT THIS TIME...THE POTENTIAL
FOR WIDESPREAD HEAVY RAIN IS LOW AND THE OVERALL COVERAGE OF
STORMS SHOULD BE ISOLATED TO SCATTERED. DURING THIS TIME...THE
UPPER LOW THAT HAS BEEN CAMPED OUT TO OUR NORTHWEST DRIFTS SLOWLY
NORTH WITH TIME AND THE LONG WAVE FLOW TURNS MORE ZONAL /SLIGHT
RIDGING/. BOTH THE 19.00Z GFS/ECMWF AND TO SOME DEGREE NAM HAVE A
FAST-MOVING SHORTWAVE EMBEDDED IN THE PSUEDO-ZONAL FLOW ARRIVING
IN THE MID/UPPER MISSISSIPPI RIVER VALLEY BY MONDAY. THE SURFACE
BOUNDARY SHOULD BE STRETCHED OUT ACROSS KS/IA/WI WHICH SHOULD BE
THE MAIN FOCUS FOR THUNDERSTORMS EARLY NEXT WEEK. THE 00Z GFS IS
MUCH MORE AGGRESSIVE IN BRINGING IN COOLER AIR TO THE AREA AND
ASSOCIATED HIGH PRESSURE BY TUESDAY. 00Z GFS NOW SHOWING 850 TEMPS
OF 8C TO 10C FOR TUESDAY AND WEDNESDAY. 00Z EURO AND EVEN THE
PREVIOUS ENSEMBLE RUNS STILL HAS 850 TEMPS OF 12C TO 14C DURING
THAT TIME FRAME. THIS IS A BIG CHANGE FROM PAST GFS RUNS.
SO...MODEL CONSENSUS AND ENSEMBLES ARE THE WAY TO GO. IT IS
IMPORTANT TO NOTE THAT THE ECMWF HAS ALSO SHOWED AGREES IVE COLD
ADVECTION WITH A RUN OR TWO IN THE PAST 2-3 DAYS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 648 AM CDT THU JUN 19 2014
ACTIVITY CONTINUES TO FESTER THIS MORNING ON THE NOSE OF THE LLJ.
BASED ON LLJ FORECAST THIS ACTIVITY MAY LINGER MOST OF THE
MORNING...WHICH WOULD HAVE IMPLICATIONS FOR THE POTENTIAL
AFTERNOON CONVECTION. THAT AFTERNOON CONVECTION HAS BETTER MODEL
AGREEMENT WITH INVITATION BETWEEN 18 AND 20Z NEAR A RWF/AXN LINE
BEFORE TRAVELING EAST THE REST OF THE EVENING. USED THE HRRR AND
LOCAL WRF TO TIME THIS EXPECTED LINE ACROSS THE TERMINALS. OF
COURSE IF THIS MORNING STUFF DOES NOT CLEAN OUT ANY TIME
SOON...THIS COULD LIMIT THE POTENTIAL FOR THIS NEXT ROUND ON THE
FRONT. MVFR CIGS THIS MORNING HAVE BEEN MAINLY TIED TO
PRECIPITATION...WITH BEST CHANCE FOR MVFR OR LOWER CIGS/VIS
OUTSIDE OF SHRA/TSRA COMING TONIGHT AS THE FRONT/SFC TROUGH WORKS
INTO THE AREA AND CAUSES THE PRESSURE GRADIENT TO RELAX WITH
MOISTURE STILL LINGERING OUTSIDE OF WESTERN MN.
KMSP...FROM THE LOOK OF THINGS AS I WRITE THIS...WE MAY BE DEALING
WITH THUNDERSTORMS OUT CLOSER TO 18Z AS OPPOSED TO 14Z AS ACTIVITY
CONTINUES TO BUILD BACK TO THE SW. THERE IS STRONG MODEL AGREEMENT
ON THE AFTERNOON/EVENING THUNDERSTORMS...BUT WITH THE WAY THINGS
ARE TRENDING THIS MORNING...THINGS MAY NOT PLAY OUT THE WAY THEY
ARE CURRENTLY PLANNED OUT IN THE TAF WITH THE MOST LIKELY SCENARIO
BEING THAT THERE IS LESS CONVECTION THAN EXPECTED WITH THE
AFTERNOON ROUND.
/OUTLOOK FOR KMSP/
FRI...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS W 10 KTS.
SUN...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS WNW 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ057>061-065>069-
073>077-082>085-091>093.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MNZ047-
054>056-064.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ062-063-070-078.
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ023>028.
&&
SHORT TERM...MPG
LONG TERM...CLF
AVIATION...MPGHazardous weather outlook, Jun 19, 8:34 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 834 AM CDT THU JUN 19 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 201345- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 834 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH BOUTS OF HEAVY RAINFALL WILL PLAGUE THE AREA TODAY...LEADING TO THE POTENTIAL FOR FLASH FLOODING ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. ISOLATED STORMS THIS MORNING WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ADDITIONAL STRONGER THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE THREAT FOR SEVERE THUNDERSTORMS WITH THIS ACTIVITY WILL BE PRIMARILY ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA...MAINLY SOUTH OF A GRANITE FALLS TO NEW PRAGUE LINE...WHERE ENOUGH CLEARING FROM THE MORNING ACTIVITY WILL ALLOW THE ATMOSPHERE TO DESTABILIZE. THE PRIMARY RISKS WOULD BE LARGE HAIL...DAMAGING WINDS...AND A TORNADO OR TWO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING WILL REACH FLOOD STAGE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL MINNESOTA.
In the hours before
Local storm report, Jun 19, 9:36 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 AM CDT THU JUN 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NNW SPRINGFIELD 44.26N 94.99W
06/19/2014 M2.55 INCH BROWN MN COCORAHS
24 HOUR RAINFALL TOTAL
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 19, 9:39 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 AM CDT THU JUN 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 1 NNW WATERTOWN 44.98N 93.85W
06/19/2014 M2.04 INCH CARVER MN COCORAHS
24 HOUR TOTAL
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 19, 9:42 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
942 AM CDT THU JUN 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SE MENDOTA HEIGHTS 44.86N 93.10W
06/19/2014 M2.11 INCH DAKOTA MN COCORAHS
24 HOUR TOTAL MEASURED 2 MILES NNE OF
WESTCOTT
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 19, 10:10 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 AM CDT THU JUN 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN CARVER 44.76N 93.63W
06/19/2014 M3.95 INCH CARVER MN COCORAHS
24 HOUR TOTAL
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 19, 10:24 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1024 AM CDT THU JUN 19 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 1 W NEW PRAGUE 44.55N 93.59W
06/19/2014 M2.75 INCH SCOTT MN PUBLIC
REPORTED VIA FACEBOOK
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 19, 10:45 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 AM CDT THU JUN 19 2014
MNZ051>070-073>077-191745-
ANOKA-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANDIYOHI-
LAC QUI PARLE-LE
SUEUR-MCLEOD-MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
SHERBURNE-SIBLEY-SWIFT-WASHINGTON-WRIGHT-YELLOW MEDICINE-
1045 AM CDT THU JUN 19 2014
...GUSTY EAST WINDS IN THE WAKE OF STORMS COULD LEAD TO DOWNED TREES...
EAST TO SOUTHEAST WINDS WILL GUST TO AROUND 40 MPH ACROSS MUCH OF THE
AREA IN THE WAKE OF SHOWERS AND THUNDERSTORMS WHICH MOVED THROUGH
OVERNIGHT INTO THIS MORNING. DUE TO THE HEAVY RAIN AND SATURATED GROUND
CONDITIONS... TREES COULD COME DOWN MUCH MORE EASILY THAN WOULD
NORMALLY BE THE CASE.
BE VERY CAREFUL IF VENTURING OUTSIDE WHILE GUSTY WINDS ARE OCCURRING...
ESPECIALLY IF NEAR LARGE TREES IN AREAS WHERE THE GROUND IS
PARTICULARLY SATURATED.
LAT...LON 4527 9646 4519 9612 4541 9612 4541 9523
4509 9477 4509 9425 4543 9351 4573 9351
4573 9286 4558 9288 4544 9264 4463 9274
4426 9349 4415 9405 4427 9436 4411 9437
4410 9501 4432 9560 4462 9561 4463 9646
TIME...MOT...LOC 1543Z 180DEG 0KT 4475 9379The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:22 PM CDT | Special Weather Statement | MPX | Redwood | 38 min |
| Jun 18, 9:36 PM CDT | Tornado Warning | MPX | Redwood, Yellow Medicine | 39 min |
| Jun 18, 10:10 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jun 18, 10:20 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 40 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 35 min |
| Jun 18, 10:44 PM CDT | Flash Flood Warning | MPX | Yellow Medicine | 8 hr |
| Jun 18, 10:45 PM CDT | Tornado Warning | MPX | Redwood, Yellow Medicine | 30 min |
| Jun 18, 11:10 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 50 min |
| Jun 18, 11:21 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 54 min |
| Jun 18, 11:34 PM CDT | River Flood Warning | MPX | Carver | 12 days |
| Jun 18, 11:38 PM CDT | Special Weather Statement | MPX | Brown | 52 min |
| Jun 18, 11:47 PM CDT | Flash Flood Warning | MPX | Redwood | 4 hr |
| Jun 19, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 55 min |
| Jun 19, 3:28 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Ramsey, Washington | 2 hr |
| Jun 19, 6:07 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Ramsey, Scott | 113 min |
| Jun 19, 6:32 AM CDT | Special Weather Statement | MPX | Renville | 43 min |
| Jun 19, 7:06 AM CDT | Flash Flood Warning | MPX | Hennepin | 6 hr |
| Jun 19, 7:35 AM CDT | Areal Flood Warning | MPX | Brown, Carver, Chippewa, Le Sueur, McLeod, Nicollet and 6 more | 3 days |
| Jun 19, 7:50 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 70 min |
| Jun 19, 7:56 AM CDT | River Flood Warning | MPX | Scott | 3 days |
| Jun 19, 8:07 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 53 min |
| Jun 19, 8:21 AM CDT | Special Weather Statement | MPX | Swift | 54 min |
| Jun 19, 8:45 AM CDT | Areal Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 4 more | 3 days |
| Jun 19, 9:06 AM CDT | Areal Flood Warning | MPX | McLeod, Nicollet, Sibley | 6 hr |
| Jun 19, 9:08 AM CDT | Flash Flood Warning | MPX | McLeod, Nicollet, Sibley | 6 hr |
| Jun 19, 9:35 AM CDT | Flash Flood Warning | MPX | Carver, Le Sueur, Scott, Sibley | 6 hr |
| Jun 19, 9:53 AM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Ramsey | 4 hr |
| Jun 19, 10:22 AM CDT | Flash Flood Warning | MPX | Carver, Hennepin, Ramsey | 4 hr |
| Jun 19, 11:47 AM CDT | River Flood Warning | MPX | Wright | 11 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Dakota, Ramsey, Washington | 16 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Dakota, Washington | 17 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Goodhue | 14 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Goodhue | 14 days |
| Jun 19, 12:11 PM CDT | River Flood Warning | MPX | Washington | 11 days |
| Jun 19, 2:00 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 60 min |
| Jun 19, 4:10 PM CDT | Tornado Warning | MPX | Pope, Swift | 35 min |
| Jun 19, 4:15 PM CDT | Tornado Warning | MPX | Douglas, Pope, Stevens | 45 min |
| Jun 19, 4:40 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 35 min |
| Jun 19, 4:42 PM CDT | Tornado Warning | MPX | Swift | 48 min |
| Jun 19, 4:53 PM CDT | Tornado Warning | MPX | Douglas, Pope | 52 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.